PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Periods of rigid double octic Calabi–Yau threefolds

Volume 123 / 2019

Sławomir Cynk, Duco van Straten Annales Polonici Mathematici 123 (2019), 243-258 MSC: Primary 14J32; Secondary 14G10, 11F23. DOI: 10.4064/ap180608-23-10 Published online: 22 March 2019

Abstract

We compute numerical approximations of the period integrals for eleven rigid double octic Calabi–Yau threefolds and compare them with the periods of the corresponding weight four cusp forms, finding commensurabilities as expected. These give information on the correspondences of these varieties with the associated Kuga–Sato modular threefolds.

Authors

  • Sławomir CynkInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Duco van StratenFachbereich 08
    AG Algebraische Geometrie
    Johannes Gutenberg-Universität
    D-55099 Mainz, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image